# SDR DALA2023080806480

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0690 PART RACKS: WEAR ON BRACKET (AFT FACE) OF R1 DOOR EMERGENCY SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00408: 1R DOOR ESCAPE SLIDE WAS REPLACED PER AMDS 5211-9001-1R. (2906246)
